# SDR ASAA2018010823111

- Difficulty date: January 8, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 39,602 hours, 11,851 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Impeller
- Part number: 607551005
- Part serial: 070737559
- Condition: Failed
- Location: Fuel Pump
- Part time: 39,614 hours, 11,855 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 AFT FUEL LOW PRESSURE LIGHT ILLUMINATED ON PUSHBACK.  ACFT GROUNDED.  FOUND R18 GFI RELAY WITH RESET BUTTON TRIPPED.  RESET THE R18 IAW FIM 28-22 TASK 803.  DISCONNECTED THE NR 1 AFT FUEL PUMP CONNECTOR D70. INSPECTED FOR DAMAGE. NO DEFECTS NOTED IAW FIM.  REMOVED AND REPLACED THE NR 1 AFT FUEL PUMP MOTOR IMPELLER IAW AMM 28-22-41. OPS CHECKED GOOD.
